# SDR CALA2011082300553

- Difficulty date: August 23, 2011
- Submitted: August 23, 2011
- Operation: Air carrier
- Aircraft: N76269
- Make and model: Boeing 737824
- Aircraft serial: 31588
- Aircraft time: 34,363 hours, 10,892 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 146A6112
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK - AFT CARGO DOOR DENTED 17 INCHES FROM FWD EDGE AND 24 INCHES FROM TOP EDGE.  REMOVED DAMAGE AND INSTALLED DOUBLER REF SRM 52-00-01.  REPAIR 2 RESTORED FINISH REF AMM 51-21-99.
